# SDR R61A201711210920

- Difficulty date: November 21, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 34,212 hours, 21,252 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17085483001
- Condition: Corroded
- Location: Frames 85-87
- Part time: 34,212 hours, 21,252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE L2 DOOR LOWER SILL BEAM. MAINTENANCE REMOVED AND REPLACED THE L2 DOOR LOWER SILL BEAM IAW E170 SRM 51-43-01, 51-10-03 & 51-43-02. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
